MAUDE Adverse Event Report: AESCULAP INC. AS TIBIA EXTENS.STEM 14X92MM CEMENTLESS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

AESCULAP INC. AS TIBIA EXTENS.STEM 14X92MM CEMENTLESS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number NX085Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
The adverse event is filed under aescualp ag (b)(4).It was reported that there was an issue with a component of columbus knee system.According to the complaint description, there was postoperative right knee pain and the past implants had "fallen apart".
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference: (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.Additional information: d1, d2a, d2b, d4 item information updated.D6b explant date.F9 approximate age of device.
 
Additional Manufacturer Narrative
The adverse event is filed under ais reference xc (b)(4).Investigation results: visual inspection: the complained devices show several traces of use.The stem is still fixed in the tibial component.The tibial component shows massive damages caused due to external forces.The femoral component with the still fixed stem shows normal signs of use without any serious damages.Some bone cement residues are still adhesive on the intended area.The gliding surface of the meniscal component shows nearly no scratches or imprints.Batch history review: the device history records have been checked for all leading device(s) lot numbers and the products found to be according to specification valid at the time of production.There are no similar complaints against the same lot number.Conclusion/preventive measures: based on the current information a clear conclusion for the revision cannot be drawn.Besides the massive damages caused due to external forces most probably during the revision procedure, the explants show no deviation or visible failures.There is no indication for a design-, manufacturing- and/or material-related failure.

Brand Name
AS TIBIA EXTENS.STEM 14X92MM CEMENTLESS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
MDR Report Key22152665
Report Number3005673311-2025-00041
Device Sequence Number13075208
Product Code JWH
UDI-Device Identifier04046963810658
UDI-Public(01)04046963810658(11)110704(17)210630(10)51649247A
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2025
Report Date (Section F) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberNX085Z
Device Catalogue NumberNX085Z
Device Lot Number51649247A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/05/2025
Device Age14 YR
Event Location Hospital
Date Report to Manufacturer06/05/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date06/20/2025
08/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Date Report Sent to FDA06/05/2025